Fastperiodische Lösungen der Wellengleichung

S. Bochner Princeton, N. J.

TBD mathscidoc:1701.33818

Acta Mathematica, 62, (1), 227-237, 1933.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:04 uploaded by actaadmin ] [ 61 downloads ] [ 0 comments ]
@inproceedings{s.1933fastperiodische,
  title={Fastperiodische Lösungen der Wellengleichung},
  author={S. Bochner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104344063527},
  booktitle={Acta Mathematica},
  volume={62},
  number={1},
  pages={227-237},
  year={1933},
}
S. Bochner. Fastperiodische Lösungen der Wellengleichung. 1933. Vol. 62. In Acta Mathematica. pp.227-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104344063527.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved